# SDR DALA2023022101309

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 69,534 hours, 9,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 FLOOR SUPPORT HAS CORROSION AT RBL 64, FRAME 74. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SUPPORT PER A330 SRM 51-72-11. (2634857)
